# SDR VNAA2019032499905

- Difficulty date: March 24, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 34,316 hours, 34,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 601R3877811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR MOUNT FITTING IS CORRODED AT RBL 5 AT FS 316. CORRECTIVE ACTION: REPLACED GALLEY FLOOR SUPPORT DOUBLER PN: 601R387781-1 IAW SRM 51-42-06, 51-42-13.
